Alert archive / Arkansas / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 430, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Sep 23, 2025, 6:19 PM CDT for Conway County, Pope County, Van Buren County, Arkansas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 23, 2025, 6:19 PM CDT (23:19 UTC)
- Expired
- Sep 23, 2025, 7:00 PM CDT
- In force
- 41 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Conway County, AR, Pope County, AR, Van Buren County, AR
The radar
The Little Rock radar (KLZK), 87 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 23, 3:06 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.3 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1673 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 871 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.2
The text
As transmitted.
665
WUUS54 KLZK 232319
SVRLZK
ARC029-115-141-240000-
/O.NEW.KLZK.SV.W.0430.250923T2319Z-250924T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
619 PM CDT Tue Sep 23 2025
The National Weather Service in Little Rock has issued a
* Severe Thunderstorm Warning for...
Southwestern Van Buren County in north central Arkansas...
Northeastern Conway County in central Arkansas...
Northeastern Pope County in central Arkansas...
* Until 700 PM CDT.
* At 618 PM CDT, a severe thunderstorm was located near Hector, or 19
miles northeast of Russellville, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Hector... Lanty...
Jerusalem... Solgohachia...
Claude... Cleveland...
St. Vincent... Blick...
Hattieville... Solo...
Middleton... Appleton...
Beverage Town... Brock Creek Campground...
Overcup... Scotland...
Wonderview... Culpepper...
Formosa... Macedonia in Conway County...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for central and
north central Arkansas.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 1000 PM CDT for central and
north central Arkansas.
&&
LAT...LON 3547 9305 3561 9297 3551 9248 3521 9270
TIME...MOT...LOC 2318Z 291DEG 30KT 3548 9291
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
70What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 23, 12:40 PM CDT, 5 hours 39 minutes earlier. Its key messages:
- Issued at 153 AM CDT Tue Sep 23 2025 -Severe thunderstorm threat increases into the afternoon/evening hours today -Best threat for seeing severe weather over the NW half/third of the state. -Damaging winds...large hail...and a few tornadoes possible -Threat for flooding continues...with additional heavy rain expected...especially in some of the areas that already saw heavy rain on Mon -Calmer/drier conditions expected late this week through the weekend
Area forecast discussion, Sep 23, 12:40 PM CDT, 5 hours 39 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 1240 PM CDT Tue Sep 23 2025 ...New AVIATION... .KEY MESSAGES... Issued at 153 AM CDT Tue Sep 23 2025 -Severe thunderstorm threat increases into the afternoon/evening hours today -Best threat for seeing severe weather over the NW half/third of the state. -Damaging winds...large hail...and a few tornadoes possible -Threat for flooding continues...with additional heavy rain expected...especially in some of the areas that already saw heavy rain on Mon -Calmer/drier conditions expected late this week through the weekend && .DISCUSSION... Issued at 153 AM CDT Tue Sep 23 2025 All quiet conditions ongoing across the Natural State early this Tue morning...but this will change later this morning and especially by this afternoon. SFC low pressure is located to the west of AR over the panhandles of TX/OK...with convection ongoing just ahead of this SFC low. A weak warm front extended generally ESE into AR/SWRN TN...with some isolated convection already ongoing across NERN AR into WRN TN just north of this front. The warm front will continue lifting slowly north this morning...potentially near the MO Bootheel by late morning. New convection looks to fire along this front soon...initiating sometime over the next several hrs. At this same time...the ongoing convection near the SFC low to the west will continue to move east toward SW MO/NW AR through sometime after sunrise. A preceding outflow may then drop SE ahead of this convection by midday into the early afternoon hrs...with new convection possibly propagating SE into the afternoon timeframe. Flow aloft will be nearly zonal...with a cold front dropping SE by late this afternoon into the evening hrs. This cold front will bring additional forcing to any outflow boundaries dropping SE...with more organized convection becoming possible this afternoon and evening. Eventually...this more organized convection will then drop south/SE by late tonight into Wed morning. The threat for some organized strong to SVR convection will increase today ahead of the cold front/SFC low as it moves E/SE over time. Temps ahead of this convection could warm well into the 80s and some 90s...especially if the morning convection outflows hold back a bit before pushing SE ahead of the front. This will allow for ample CAPE to develop...with a more limiting factor being low level SHR. Even so...there will be some pockets of enhanced low level SHR to create some potential for rotating updrafts in the strongest convection. Low level winds may back just enough to the SE ahead of the outflow/front to create an increased risk for a few tornadoes...mainly across WRN AR into north central AR. The best threat for seeing organized SVR Wx in this zone...mainly the NWRN half/third of AR...will be dependent on how soon the influence of the morning convection moves into the state this morning from the west. If this activity moves in quicker...and resulting outflows drop south sooner...this threat may not be as enhanced...or the threat pushed further south. The tornado threat will also be dependent on how the SFC winds are oriented ahead of the activity...with some near-term guidance showing a bit more SWRLY component...which may decrease the tornado threat. In any case...the best threat for seeing SVR Wx...including large hail...damaging winds...and even a few tornadoes...will be across the WRN to NWRN half/third of the state. However...exact details are still uncertain on the these threats given the placement/timing of near-term mesoscale features. Will state that there will also continue to be a flash flood threat through early Wed. Some areas expected to see organized convection this Tue are areas that already saw several inches of rain on Mon. As a result...and with an additional 1-3 inches or more or rain possible again today...will continue with the Flood Watch for flash/river flooding potential. While the potential for seeing strong to SVR Wx decreases across AR on Wed...some lingering strong storms could be seen during the morning hrs across SERN sections. This threat decreases as the cold front drops SE out of the state Wed afternoon. An upper trough axis will drop SE by Wed night...with some lingering precip potential possible into Thu. However...cooler/more stable conditions will settle into the region by the latter portion of the week...with the potential for precip becoming low. NW/NRLY flow aloft will then be seen through the weekend...with drier/calmer conditions expected to persist. While temps will warm into early next week...lower moisture levels will keep conditions relatively comfortable...with precip chances remaining low. && .AVIATION... (18Z TAFS) Issued at 1238 PM CDT Tue Sep 23 2025 Have utilized latest CAM guidance for TSRA forecast at sites. General trend will be to have coverage develop southeastward between 00 and 09z. IFR ceilings are expected across the northern two thirds of the forecast are after 09z. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 84 68 83 62 / 60 80 50 30 Camden AR 91 71 80 63 / 30 50 90 20 Harrison AR 78 65 76 59 / 90 80 40 30 Hot Springs AR 90 69 81 62 / 30 70 60 10 Little Rock AR 88 72 82 65 / 30 60 60 20 Monticello AR 93 74 83 66 / 30 30 80 30 Mount Ida AR 89 68 81 61 / 30 80 50 10 Mountain Home AR 80 66 79 60 / 90 80 40 30 Newport AR 86 71 83 65 / 70 70 60 40 Pine Bluff AR 91 71 81 64 / 30 50 80 20 Russellville AR 88 69 82 63 / 50 80 30 10 Searcy AR 87 70 84 64 / 60 60 60 30 Stuttgart AR 90 72 81 65 / 40 50 70 30 && .LZK WATCHES/WARNINGS/ADVISORIES... Flood Watch through Wednesday afternoon for ARZ004>007-014>016- 024-031>033-039-042>045-103-112-113-121>123-130-137-138-140-141- 203-212-213-221>223-230-237-238-240-241-313-340-341. && SHORT TERM...55 LONG TERM....55 AVIATION...55
In the hours before
Special weather statement, Sep 23, 3:20 PM CDT, 2 hours 59 minutes before
Special Weather Statement
National Weather Service Little Rock AR
320 PM CDT Tue Sep 23 2025
ARZ112-121-221-222-232100-
Pope County Higher Elevations AR-Newton County Higher Elevations AR-
Johnson County Higher Elevations AR-Southern Johnson County AR-
320 PM CDT Tue Sep 23 2025
...A strong thunderstorm will impact portions of southwestern Newton
and northern Johnson Counties through 400 PM CDT
...
At 320 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Pettigrew, or 18 miles north of Clarksville,
moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Dillen... Devils Knob...
Walnut... Rosetta...
Oak Grove in Johnson County... Catalpa...
Fort Douglas... Yale...
Fallsville... Crossroad...
Haw Creek Falls Campground... Swain...
Oark... Hunt...
Nail... Wolf Pen Campground...
Arbaugh... Mineral Springs Recreation Area...
Salus... Harmony...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 1000 PM CDT for western,
central and north central Arkansas.
&&
LAT...LON 3592 9317 3557 9317 3552 9371 3577 9369
3576 9352 3584 9352
TIME...MOT...LOC 2020Z 262DEG 20KT 3572 9357
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
65Special weather statement, Sep 23, 3:39 PM CDT, 2 hours 40 minutes before
Special Weather Statement
National Weather Service Little Rock AR
339 PM CDT Tue Sep 23 2025
ARZ014-015-232130-
Stone AR-Izard AR-
339 PM CDT Tue Sep 23 2025
...A strong thunderstorm will impact portions of Stone and
southwestern Izard Counties through 430 PM CDT
...
At 339 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Thola, or 11 miles west of Mountain View, moving east
at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mountain View... Melbourne...
Brandenberg... Lone Star...
Herpel... Lunenburg...
Blanchard Springs Campground... Guion...
Allison... Alco...
Hanover... Mt Olive in Izard County...
Pleasant Grove... Timbo...
Gunner Pool Campground... Barkshed Campground...
Newnata... Luber...
Fifty-Six... Boswell...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 1000 PM CDT for north central
Arkansas.
&&
LAT...LON 3609 9188 3572 9189 3580 9241 3598 9240
3597 9231 3602 9231
TIME...MOT...LOC 2039Z 275DEG 18KT 3591 9231
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
65Special weather statement, Sep 23, 4:41 PM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Little Rock AR
441 PM CDT Tue Sep 23 2025
ARZ112-121-221-222-232230-
Pope County Higher Elevations AR-Newton County Higher Elevations AR-
Johnson County Higher Elevations AR-Southern Johnson County AR-
441 PM CDT Tue Sep 23 2025
...A strong thunderstorm will impact portions of southern Newton,
northern Johnson and northwestern Pope Counties through 530 PM CDT
...
At 441 PM CDT, Doppler radar was tracking a strong thunderstorm near
Dillen, or 17 miles northeast of Clarksville, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Dillen... Devils Knob...
Walnut... Bertha...
Rosetta... Oak Grove in Johnson County...
Catalpa... Fort Douglas...
Yale... Long Pool Campground...
Fallsville... Haw Creek Falls Campground...
Oark... Wolf Pen Campground...
Lurton... Mineral Springs Recreation Area...
Simpson... Salus...
Harmony... Friley...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for western,
central and north central Arkansas.
&&
LAT...LON 3554 9301 3554 9321 3555 9322 3554 9322
3554 9370 3574 9370 3577 9357 3576 9352
3577 9352 3586 9306
TIME...MOT...LOC 2141Z 257DEG 26KT 3564 9327
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
70Special weather statement, Sep 23, 5:38 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Little Rock AR
538 PM CDT Tue Sep 23 2025
ARZ016-024-025-033-232330-
White AR-Independence AR-Jackson AR-Cleburne AR-
538 PM CDT Tue Sep 23 2025
...Strong thunderstorms will impact portions of southwestern
Independence, southwestern Jackson, Cleburne and north central White
Counties through 630 PM CDT
...
At 538 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northeast of Higden to near Greers
Ferry. Movement was east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Heber Springs... Greers Ferry...
Pangburn... Pleasant Plains...
Concord... Steprock...
Salado... Southside in Independence Count...
Letona... Albion...
Almond... Hickory Flat...
Wilburn... Ida...
Dewey... Brownsville...
Huff... Pearson...
Woodrow... Roosevelt...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 1000 PM CDT for north central
Arkansas.
&&
LAT...LON 3569 9151 3546 9154 3531 9172 3546 9224
3556 9217 3571 9215
TIME...MOT...LOC 2238Z 280DEG 25KT 3564 9208 3555 9209 3550 9215
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
65Special weather statement, Sep 23, 5:51 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Little Rock AR
551 PM CDT Tue Sep 23 2025
ARZ121-130-221-232330-
Western and Northern Logan County AR-
Johnson County Higher Elevations AR-Southern Johnson County AR-
551 PM CDT Tue Sep 23 2025
...A strong thunderstorm will impact portions of northeastern Logan
and Johnson Counties through 630 PM CDT
...
At 551 PM CDT, Doppler radar was tracking a strong thunderstorm near
Wiederkehr Village, or 7 miles northeast of Ozark, moving east at 20
mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Clarksville... Lamar...
Knoxville... Hartman...
Hoyt... Woodland...
Hinkle... Spadra...
Tokalon... Lake Dardanelle...
Coal Hill... Morrison Bluff...
Oak Grove in Johnson County... New Spadra...
Harmony... Yale...
Dublin... Ozone...
Ludwig... Union City...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 1000 PM CDT for western
Arkansas.
&&
LAT...LON 3569 9370 3565 9328 3533 9341 3544 9371
TIME...MOT...LOC 2251Z 286DEG 18KT 3558 9375
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
65Special weather statement, Sep 23, 6:19 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Little Rock AR
619 PM CDT Tue Sep 23 2025
ARZ016-024-025-033-034-240015-
White AR-Independence AR-Woodruff AR-Jackson AR-Cleburne AR-
619 PM CDT Tue Sep 23 2025
...Strong thunderstorms will impact portions of northwestern
Woodruff, southwestern Independence, southwestern Jackson,
southeastern Cleburne and northeastern White Counties through 715 PM
CDT
...
At 619 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Pleasant Plains to near Steprock to near
Pangburn. Movement was east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Augusta... Bald Knob...
Judsonia... Pangburn...
Pleasant Plains... Russell...
Tupelo... Hurricane Lake WMA...
Steprock... Bradford...
Letona... Weldon...
Albion... Hickory Flat...
Shoffner... Wilburn...
Thida... Dewey...
Heffington... Fitzhugh...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 1000 PM CDT for north central
Arkansas.
&&
LAT...LON 3555 9120 3532 9119 3516 9137 3541 9208
3555 9189 3569 9179
TIME...MOT...LOC 2319Z 289DEG 27KT 3557 9173 3548 9174 3543 9180
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
65The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 23, 1:01 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Newton | 44 min |
| Sep 23, 1:22 PM CDT | Flash Flood Warning | LZK | Boone | 3 hr |
| Sep 23, 1:39 PM CDT | Severe Thunderstorm Warning | LZK | Marion, Newton, Searcy | 51 min |
| Sep 23, 1:51 PM CDT | Special Weather Statement | LZK | Baxter, Marion | 39 min |
| Sep 23, 2:18 PM CDT | Flash Flood Warning | LZK | Newton | 5 hr |
| Sep 23, 2:26 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Newton | 49 min |
| Sep 23, 2:27 PM CDT | Severe Thunderstorm Warning | LZK | Searcy, Van Buren | 48 min |
| Sep 23, 2:46 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton | 44 min |
| Sep 23, 2:49 PM CDT | Special Weather Statement | LZK | Baxter, Fulton | 41 min |
| Sep 23, 3:01 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope | 21 min |
| Sep 23, 3:07 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Searcy, Stone | 38 min |
| Sep 23, 3:20 PM CDT | Special Weather Statement | LZK | Johnson | 40 min |
| Sep 23, 3:39 PM CDT | Special Weather Statement | LZK | Stone | 51 min |
| Sep 23, 4:24 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Pope, Van Buren | 51 min |
| Sep 23, 4:34 PM CDT | Flash Flood Warning | LZK | Johnson, Pope | 3 hr |
| Sep 23, 4:41 PM CDT | Special Weather Statement | LZK | Johnson | 49 min |
| Sep 23, 4:45 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope, Searcy | 45 min |
| Sep 23, 4:58 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Stone, Van Buren | 47 min |
| Sep 23, 5:03 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Johnson, Pope, Van Buren | 42 min |
| Sep 23, 5:25 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Pope | 50 min |
| Sep 23, 5:35 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Van Buren | 40 min |
| Sep 23, 5:38 PM CDT | Special Weather Statement | LZK | Cleburne | 52 min |
| Sep 23, 5:51 PM CDT | Special Weather Statement | LZK | Johnson | 39 min |
| Sep 23, 5:52 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Pope, Van Buren | 38 min |
| Sep 23, 6:19 PM CDT | Special Weather Statement | LZK | White | 56 min |
| Sep 23, 6:48 PM CDT | Special Weather Statement | LZK | Conway | 42 min |
| Sep 23, 6:49 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott | 41 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.